Guner, Ozkan, Bekir, Ahmet. (1396). Solving nonlinear space-time fractional differential equations via ansatz method. نشریه جغرافیا و برنامه ریزی, 6(1), 1-11.
Ozkan Guner; Ahmet Bekir. "Solving nonlinear space-time fractional differential equations via ansatz method". نشریه جغرافیا و برنامه ریزی, 6, 1, 1396, 1-11.
Guner, Ozkan, Bekir, Ahmet. (1396). 'Solving nonlinear space-time fractional differential equations via ansatz method', نشریه جغرافیا و برنامه ریزی, 6(1), pp. 1-11.
Guner, Ozkan, Bekir, Ahmet. Solving nonlinear space-time fractional differential equations via ansatz method. نشریه جغرافیا و برنامه ریزی, 1396; 6(1): 1-11.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.